HI, need help!!!

Robert Duncan rdunca19 at mail.idt.net
Tue Aug 13 09:14:16 EST 1996


nlscomm wrote:
> 
> 
>               LOOK FOR THERAPY FOR PATIENTIN A CRITIAL CODITION
>                               (Aug. 9, 1996)
> 
> 
> Dear tumour specialist,
> 
>       My grandmother is 74 years old, diagnosed as Gastric cancer. On
>   Feruary 5th,1996, she underwent radical gastrectomy. During the operation
>   the tumour was located near the pylorus which was about 4*5 cm  big as
>   infiltrating type.Around the antrum the lymphadens were large, so she
>   underwent radical gastrectomy and gastroduodenostomy.
>       Pthology report:adenocarcinoma,infiltrating type, pylorus lymph
>   metastasis, and stomach lesser curvative lymphadens is hyperlastic
>   (reaction).
>       The patient is emaciated,asthenia, so mo chemotherapy was performed.
>       On April 1st,1996, she took cephalexia after upper resperatory
>   infection,but suffered from drug allergy such as facial edema,drug
>   eruption and desquamation. It lasted for a month.
>       In May 1996,she suffered fron severe pyrexia and asthma. During that
>   time R:30/min, HR:120/min,diagnosed as pneumonia and was treated by
>   ceftriaxone and oxygensupport. A chest X-ray and abdominal CT revealed
>   lungs and liver metastasis, so she was treated by given Chinese herbs
>   "hua chan su",iv. During the treatment she suffered from acute anterior
>   myocardial infarcting, after the resuscitation she seemed to be stable,
>   till now her vital signs are maintained in a supine position with low
>   volume oxygen. Now her respiration is maintained about 30/min,pulse:
>   110-120/min. General condition is worse,emaciated and asthenia. She can
>   take one pound of milk and 50 grams of rice each meal.
> 
>       If you have any sound therapy or relative information, please contact
>   me by e-mail. I will be deeply grateful for your kindness.
> 
>       Sincerely
> 
>           Zhu Yue
>          Student of Nankai University
> 
>          Email:zhurz at cc5.imech.ac.cn
>      Immediately research into an anobolic steroid therepy to help return 
her pulminary strength levels as well as prevent waisting. The liver 
damage can be averted and the ephedrine probably was unrelated to her 
problem. Just coincidence.



More information about the Neur-sci mailing list